# SDR SWIA2021070959366

- Difficulty date: May 11, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Bs 1015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 1015.0 JUST BELOW AFT CARGO ENTRY FLOOR SILL. FRAME STRUCTURE APPEARS TO BE DISTORTED (BENT) PAINT IS CREASED AND CRACKED. STINGER JUST BELOW SILL HAS GOUGE MARKING CAUSED BY FRAME STRINGER CUTOUT. MARKED IN RED.     (C-CHECK RO 7/7/2021)    REPLACED FRAME AT FS 1015.00 BELOW AFT CARGO DOOR SILL AS PER CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG# MM670-36080 REV G. SEE CONTINUE CARD FOR DETAILS, M-337 AND TASK CARD 51-900-1002-SKY COMPLIED WITH.PERFORMED PRESSURE LEAK CHECK REF. CRJ-900 AMM 21-31-00-910-801-A02. NO DEFECTS NOTED.
